The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (691 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 1, 1987, pp. 43–47
DOI: 10.4171/ZAA/227

Published online: 1987-02-28

Der Satz von Cauchy–Kowalewski für hyperanalytische Funktionen

Heinrich Begehr[1]

(1) Freie Universität Berlin, Germany

The theorem of Cauchy–Kowalewski is formulated for a class of hyperanalytic functions of several variables. For a nonlinear equation without a Lipschitz condition an existence theorem is given.

No keywords available for this article.

Begehr Heinrich: Der Satz von Cauchy–Kowalewski für hyperanalytische Funktionen. Z. Anal. Anwend. 6 (1987), 43-47. doi: 10.4171/ZAA/227